Friday

Warning: this is not a happy post.

I think some of the major side effects of my medication is depression. I have felt angry and cynical all day! It's frustrating. I thought I would share some of the things bothering me....

1. My face is falling off. The swelling of my cheeks is causing my skin to peel off and it hurts.
2. I feel super sick to my stomache. I have been throwing up all day. Sorry, I know that's just nasty.
3. Neither of my teams made it in to the NCAA tourny... so sad. Come on UNC and UofM. I'm not even excited for March Madness anymore.
4. I am so lonely. Being at home alone all day is just nearly torture.
5. I want to see the sun. I miss it's bright warming rays of happiness.
6. I hate Spring Break right now. Tomorrow is Friday, already. So sad. So so sad. It's been wasted in misery on my couch.
7. Heartache is the worst thing there is. Making decisions just because it's the right thing to do can be the hardest decisions in life.
8. I just want somebody to hold me.

Ok sorry, I'm done whining. I am telling you, it's the meds. They have me thinking just miserable thoughts. I'll post something happier tomorrow.

XoXo,
Misty Mae

1 comment:

Rasha said...

IM not too in love with spring break ending.